# SDR UALA2013062704502

- Difficulty date: June 26, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,514 hours, 14,716 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Dented
- Location: Cooling Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE COOLING MANIFOLD, COOLING TUBE HAS A DENT EXCEEDING 20 PERCENT LIMIT ON NR 1 ENGINE RT SIDE, LOW PRESSURE SIDE. NEAR 3 O'CLOCK POSITION.  REMOVED NR 1 ENGINE LPT COOLING MANIFOLD AC13 IAW MM.  REPLACED ON NR 1 ENG COOLING MANIFOLD AC13.
